# SDR HEEA0011726

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430137601
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED FUEL LEAK IN BEND OF FORWARD LINE BETWEEN FUEL NOZZLES AT 9 O'CLOCK POSITION.  REPLACED  FUEL MANIFOLD.  INSTALLED S/N 1NL06437.
